# SDR CA050823008

- Difficulty date: August 22, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,369 hours
- Engine: Lyc O540F1B5
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: ALX8421LS
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO BLADES LET GO ON THE COOLING FAN OF THE ALTERNATOR.  PILOT DISCOVERED THIS DURING HIS DAILY INSPECTION.  ONE OF THE BLADES WAS LODGED IN THE LOWER ENGINE COWL. THE SECOND BLADE WAS NOT FOUND.  NO DAMAGE WAS FOUND ON ANY OTHER AREA OF THE AIRCRAFT.
